| Model Number |
QSOL |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device has been returned but root cause determination is pending the completion of an investigation.
Event or Problem Description
User reported bobbin failure during case, which is considered reportable per spectrum medical's criteria.There was no patient harm.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Device was inventory disposed to prevent future clinical use.